Discrete and Continuous Dynamical Systems - Series B (DCDS-B)

NLS-like equations in bounded domains: Parabolic approximation procedure
Pages: 57 - 77, Issue 1, January 2018

doi:10.3934/dcdsb.2018005      Abstract        References        Full text (532.7K)           Related Articles

Alexandre N. Carvalho - Instituto de Ciências Matemáticas e de Computaçao, Universidade de São Paulo-Campus de São Carlos, Caixa Postal 668, 13560-970 São Carlos SP, Brazil (email)
Jan W. Cholewa - Institute of Mathematics, University of Silesia in Katowice, 40-007 Katowice, Poland (email)

1 R. A. Adams, Sobolev Spaces, Academic Press, New York, 1975.       
2 H. Amann, Linear and Quasilinear Parabolic Problems, Volume I, Abstract Linear Theory, Birkhäuser Verlag, Basel, 1995.       
3 J. Arrieta and A. N. Carvalho, Abstract parabolic problems with critical nonlinearities and applications to Navier-Stokes and heat equations, Trans. Amer. Math. Soc., 352 (2000), 285-310.       
4 A. N. Carvalho and J. W. Cholewa, Continuation and asymptotics of solutions to semilinear parabolic equations with critical nonlinearities, J. Math. Anal. Appl., 310 (2005), 557-578.       
5 A. N. Carvalho, J. W. Cholewa and T. Dlotko, Damped wave equations with fast growing dissipative nonlinearities, Discrete Contin. Dyn. Syst., 24 (2009), 1147-1165.       
6 T. Cazenave, Semilinear Schrödinger Equations, Courant lecture notes, 10, American Mathematical Society, Providence, RI, 2003.       
7 T. Cazenave and A. Haraux, An Introduction to Semilinear Evolution Equations, The Clarendon Press, Oxford University Press, New York 1998.       
8 J. Chabrowski and A. Szulkin, On a semilinear Schrödinger equation with critical Sobolev exponent, Proc. Amer. Math. Soc., 130 (2002), 85-93.       
9 J. W. Cholewa and A. Rodriguez-Bernal, Linear and semilinear higher order parabolic equations in $\mathbbR^N$, Nonlinear Analysis TMA, 75 (2012), 194-210.       
10 J. W. Cholewa and A. Rodriguez-Bernal, Dissipative mechanism of a semilinear higher order parabolic equation in $\mathbbR^N$, Nonlinear Analysis TMA, 75 (2012), 3510-3530.       
11 R. Denk, G. Dore, M. Hieber, J. Prüss and A. Venni, New thoughts on old results of R. T. Seeley, Math. Ann., 328 (2004), 545-583.       
12 J. Dieudonné, Éléments D'analyse. Tome I: Fondements de L'analyse Moderne, Gauthier-Villars, Paris 1968.       
13 L. Fanelli, Semilinear Schrödinger equation with time dependent coefficients, Math. Nachr., 282 (2009), 976-994.       
14 D. Henry, Geometric Theory of Semilinear Parabolic Equations, Springer-Verlag, Berlin, 1981.       
15 T. Kato, Fractional powers of dissipative operators II, J. Math. Soc. Japan, 14 (1962), 242-248.       
16 A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, Berlin, 1983.       
17 T. Saanouni, Remarks on the semilinear Schrödinger equation, J. Math. Anal. Appl., 400 (2013), 331-344.       
18 K. Taira, Analytic Semigroups and Semilinear Initial Boundary Value Problems, Cambridge University Press, Cambridge, 1995.       
19 R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer, New York, 1988.       
20 H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, Veb Deutscher, Berlin, 1978.       
21 W. von Wahl, Global solutions to evolution equations of parabolic type, in: Differential Equations in Banach Spaces, Proceedings, 1985 (Eds. A. Favini, E. Obrecht), Springer-Verlag, Berlin, 1223 (1986), 254-266.       

Go to top